# SDR SWIA201904250785

- Difficulty date: March 22, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 36,972 hours, 35,588 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Beam
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SUPPORT BEAM HAS CHAFE MARK ON FWD AND AFT LOWER CHANNEL. (C-CHECK) RO: 04/21/2019 REMOVED AND INSTALLED NEW CARGO BEAM SUPPORT ANGLE IAW SRM AND REO. PRESSURE CHECK GOOD.
